# SDR QXEA200701251

- Difficulty date: August 5, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,770 hours, 31,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - LEFT OUTBOARD SEAT TRACK HAS SOME CORROSION AT STATION X541 TO X545.50.  REPAIRED IAW RD8-53-3644, SRM 51-40-00, 51-40-11.
